CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 52 Number 3 (Sep 2009)

Looking for a printed back issue?
Page  
Contents
321 
  Photo
CJM
323 
  Dedication: Ted Bisztriczky
Böröczky, K.; Böröczky, K. J.; Fodor, F.; Harborth, H.; Kuperberg, W.
327 
  Geometric ``Floral'' Configurations
Berman, Leah Wrenn; Bokowski, Jürgen; Grünbaum, Branko; Pisanski, Toma\v{z}
342 
  On the X-ray Number of Almost Smooth Convex Bodies and of Convex Bodies of Constant Width
Bezdek, K.; Kiss, Gy.
349 
  On Projection Bodies of Order One
Campi, Stefano; Gronchi, Paolo
361 
  A Note on Covering by Convex Bodies
Tóth, Gábor Fejes
366 
  A Class of Cellulated Spheres with Non-Polytopal Symmetries
Gévay, Gábor
380 
  Successive Minima and Radii
Henk, Martin; Cifre, Mar\'\i a A. Hernández
388 
  Transversals with Residue in Moderately Overlapping $T(k)$-Families of Translates
Heppes, Aladár
403 
  Shaken Rogers's Theorem for Homothetic Sections
Jerónimo-Castro, J.; Montejano, L.; Morales-Amaya, E.
407 
  On the Bezdek--Pach Conjecture for Centrally Symmetric Convex Bodies
Lángi, Zsolt; Naszódi, Márton
416 
  Hamiltonian Properties of Generalized Halin Graphs
Malik, Shabnam; Qureshi, Ahmad Mahmood; Zamfirescu, Tudor
424 
  Covering Discs in Minkowski Planes
Martini, Horst; Spirova, Margarita
435 
  Modular Reduction in Abstract Polytopes
Monson, B.; Schulte, Egon
451 
  Indecomposable Coverings
Pach, János; Tardos, Gábor; Tóth, Géza
464 
  Two Volume Product Inequalities and Their Applications
Stancu, Alina

© Canadian Mathematical Society, 2015 : https://cms.math.ca/